# SDR U5QA06007

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N903SC
- Make and model: Hawker BAE125700B
- Aircraft serial: NA0218
- Aircraft time: 12,242 hours, 8,150 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: J3081X
- Condition: Loose
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRANGE NOISE FROM RIGHT SIDE OF FUSELAGE DURING CLIMB.  SOUNDED LIKE SOMETHING VIBRATING AGAINST THE OUTSIDE OF FUSELAGE JUST ABOVE THE WING.  AFTER LANDING THE CREW REPORTED THAT THE WING TO FUSELAGE RUBBER SEAL HAD COME LOOSE AT THE TRAILING EDGE.
